Table of Contents
International Journal of Computational Mathematics
Volume 2014, Article ID 527924, 12 pages
http://dx.doi.org/10.1155/2014/527924
Research Article

The Convergence of Geometric Mesh Cubic Spline Finite Difference Scheme for Nonlinear Higher Order Two-Point Boundary Value Problems

1Department of Mathematics, South Asian University, Akbar Bhawan, Chanakyapuri, New Delhi 110021, India
2Department of Mathematics, University of Delhi, Delhi 110007, India

Received 31 March 2014; Accepted 10 July 2014; Published 23 July 2014

Academic Editor: Riccardo Dondi

Copyright © 2014 Navnit Jha et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Navnit Jha, R. K. Mohanty, and Vinod Chauhan, “The Convergence of Geometric Mesh Cubic Spline Finite Difference Scheme for Nonlinear Higher Order Two-Point Boundary Value Problems,” International Journal of Computational Mathematics, vol. 2014, Article ID 527924, 12 pages, 2014. https://doi.org/10.1155/2014/527924.